# SDR DALA2024080707861

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 10,176 hours, 4,687 cycles
- Engine: Pwc
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND (BEFORE TAKEOFF) FOUL SMELL THROUGH OUT CABIN AND COCKPIT. FA CREWS SAID THEY HAD THE SAME ODOR DURING THEIR LAST LEG OUT OF MSO. SAID THEY HAD MAINTENANCE IN MSO LOOK AT THE ISSUE-- THEY COULD NOT FIND A CAUSE OF THE ODOR. LEAD FA TOLD ME ABOUT THE BAD ODOR UPON MY ARRIVAL AT THE A/C. AFTER ENGINE START, ODOR RETURNED, ON TAXI OUT, I ASKED THE FAS IF IT WAS THE SAME ODOR THEY EXPERIENCED BEFORE-- THEY SAID YES. AFTER TAKEOFF, PASSING 100' AGL, I RECEIVED A CALL FROM THE FA CREW SAYING THERE WAS SOME SMOKE IN THE AFT CABIN. SMOKE DID NOT DISSIPATE UNTIL FINAL APPROACH BACK INTO MSP. FOLLOWED NO GO ODI PROCEDURES, PERFORMED TROUBLESHOOTING PER AMDS 0550-2001. REMOVED BORESCOPE PLUGS FOR ACCESS PER AMDS 0550-6001 (WIP AG 129703). PERFORMED BSI OF LPC, HPC, AND #3 BEARING COMPARTMENT. FOUND WETTING IN HPC 4, 2, 3 BUT NOT 5793761 POOLING. OK TO CONTINUE WITH WC 0550-6001. QC 5307. BORESCOPE INSPECTIONS COMPLETED ON ESN 736304 POS 1. QC 5307. INSTALLED BORESCOPE PLUGS ON #1 ENGINE PER AMDS 0550-6001 (WIP DM 804618). DUE TO BLEED ISSUE HISTORY OF RT ENG, MEL OF LT ENG BLEED NOT PERMITTED . WILL REQUIRE ENGINE CHANGE PER MCC. WIP 989304. REF LOG 0481559. JS 685856. REF LP#: 0482367 FOR #1 ENGINE REPLACEMENT. REF LP#: 0481559 FOR NO GO ODI PREVENTION STEPS PERFORMED & ECS DECONTAMINATION. MCC CONTACTED. SYS OK FOR SERVICE.
